RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1986, Volume 41, Issue 4(250), Pages 145–212 (Mi umn2124)  

This article is cited in 24 scientific papers (total in 30 papers)

In the Moscow Mathematical Society

Joint sessions of the Petrovskii Seminar on differential equations and mathematical problems of physics and of the Moscow Mathematical Society (ninth meeting, January 20–23, 1986)




Full text: PDF file (4484 kB)


Citation: “Joint sessions of the Petrovskii Seminar on differential equations and mathematical problems of physics and of the Moscow Mathematical Society (ninth meeting, January 20–23, 1986)”, Uspekhi Mat. Nauk, 41:4(250) (1986), 145–212

Citation in format AMSBIB
\Bibitem{1}
\paper Joint sessions of the Petrovskii Seminar on differential equations and mathematical problems of physics and of the Moscow Mathematical Society (ninth meeting, January~20--23,~1986)
\jour Uspekhi Mat. Nauk
\yr 1986
\vol 41
\issue 4(250)
\pages 145--212
\mathnet{http://mi.mathnet.ru/umn2124}


Linking options:
  • http://mi.mathnet.ru/eng/umn2124
  • http://mi.mathnet.ru/eng/umn/v41/i4/p145

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. E. Pronchatov, “On an error estimate for the averaging method in a two-frequency problem”, Math. USSR-Sb., 62:1 (1989), 29–40  mathnet  crossref  mathscinet  zmath
    2. A. S. Kalashnikov, “Some problems of the qualitative theory of non-linear degenerate second-order parabolic equations”, Russian Math. Surveys, 42:2 (1987), 169–222  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. N. V. Ivanov, “Complexes of curves and the Teichmüller modular group”, Russian Math. Surveys, 42:3 (1987), 55–107  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. S. N. Kruzhkov, N. S. Petrosyan, “Asymptotic behaviour of the solutions of the Cauchy problem for non-linear first order equations”, Russian Math. Surveys, 42:5 (1987), 1–47  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    5. V. S. Buslaev, “Semiclassical approximation for equations with periodic coefficients”, Russian Math. Surveys, 42:6 (1987), 97–125  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    6. N. V. Krylov, “On unconditional solvability of the Bellman equation with constant coefficients in convex domains”, Math. USSR-Sb., 63:2 (1989), 289–303  mathnet  crossref  mathscinet  zmath
    7. P. A. Kuchment, “Singularities of the boundary of the stability region in the infinite-dimensional case”, Funct. Anal. Appl., 22:3 (1988), 232–233  mathnet  crossref  mathscinet  zmath  isi
    8. B. Z. Shapiro, “Linear differential equations and real flag manifolds”, Funct. Anal. Appl., 23:1 (1989), 82–83  mathnet  crossref  mathscinet  zmath  isi
    9. A. S. Milevskii, “Similarity transformations and spectral properties of hypoelliptic pseudodifferential operators on a circle”, Funct. Anal. Appl., 23:3 (1989), 231–233  mathnet  crossref  mathscinet  zmath  isi
    10. B. Z. Shapiro, “Spaces of linear differential equatios, and flag manifolds”, Math. USSR-Izv., 36:1 (1991), 183–197  mathnet  crossref  mathscinet  zmath  adsnasa
    11. M. E. Kazarian, “Flattenings of projective curves, singularities of Schubert stratifications of Grassmannians and flag varieties, and bifurcations of Weierstrass points of algebraic curves”, Russian Math. Surveys, 46:5 (1991), 91–136  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    12. G. V. Grishina, “Behavior of solutions of a nonlinear variational problem in a neighborhood of singular points of the boundary and at infinity”, Russian Acad. Sci. Sb. Math., 78:2 (1994), 333–355  mathnet  crossref  mathscinet  zmath  isi
    13. N. S. Bakhvalov, S. P. Novikov, A. T. Fomenko, “Ol'ga Arsen'evna Oleinik (on her seventieth birthday)”, Russian Math. Surveys, 50:4 (1995), 837–848  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    14. O. E. Galkin, “Infinite-dimensional superanalogs of the Mehler formula”, Math. Notes, 59:6 (1996), 671–675  mathnet  crossref  crossref  mathscinet  zmath  isi
    15. M. S. Agranovich, A. V. Babin, L. R. Volevich, A. Yu. Goritskii, A. S. Demidov, Yu. A. Dubinskii, A. I. Komech, M. L. Krasnov, S. B. Kuksin, G. I. Makarenko, V. P. Maslov, V. M. Tikhomirov, A. V. Fursikov, V. V. Chepyzhov, A. I. Shnirel'man, M. A. Shubin, “Mark Iosifovich Vishik (on his 75th birthday)”, Russian Math. Surveys, 52:4 (1997), 853–861  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    16. D. V. Anosov, A. A. Bolibrukh, V. A. Vassiliev, A. M. Vershik, A. A. Gonchar, M. L. Gromov, S. M. Gusein-Zade, V. M. Zakalyukin, Yu. S. Ilyashenko, V. V. Kozlov, M. L. Kontsevich, Yu. I. Manin, A. I. Neishtadt, S. P. Novikov, Yu. S. Osipov, M. B. Sevryuk, Ya. G. Sinai, A. N. Tyurin, L. D. Faddeev, B. A. Khesin, A. G. Khovanskii, “Vladimir Igorevich Arnol'd (on his 60th birthday)”, Russian Math. Surveys, 52:5 (1997), 1117–1139  mathnet  crossref  crossref  mathscinet  adsnasa  isi
    17. V. M. Zakalyukin, O. M. Myasnichenko, “Lagrange Singularities under Symplectic Reduction”, Funct. Anal. Appl., 32:1 (1998), 1–9  mathnet  crossref  crossref  mathscinet  zmath  isi
    18. M. I. Vishik, M. L. Gerver, A. I. Ibragimov, Yu. S. Ilyashenko, A. S. Kalashnikov, V. A. Kondrat'ev, A. A. Kosmodem'yanskii, A. D. Myshkis, O. A. Oleinik, E. G. Sitnikova, “Evgenii Mikhailovich Landis (obituary)”, Russian Math. Surveys, 53:6 (1998), 1335–1341  mathnet  crossref  crossref  mathscinet  zmath  isi
    19. V. N. Salii, “Quasi-Boolean powers of elementary Abelian $p$-groups”, Math. Notes, 66:2 (1999), 208–216  mathnet  crossref  crossref  mathscinet  zmath  isi
    20. T. D. Venttsel', Yu. A. Dubinskii, A. M. Il'in, V. A. Kondrat'ev, V. P. Mikhailov, A. A. Mal'tsev, O. A. Oleinik, S. I. Pokhozhaev, N. Kh. Rozov, G. A. Chechkin, T. A. Shaposhnikova, “Anatolii Sergeevich Kalashnikov (obituary)”, Russian Math. Surveys, 55:5 (2000), 977–985  mathnet  crossref  crossref  mathscinet  adsnasa  isi
    21. J. Math. Sci. (N. Y.), 128:2 (2005), 2680–2685  mathnet  crossref  mathscinet
    22. Yu. A. Alkhutov, O. V. Krasheninnikova, “Continuity at boundary points of solutions of quasilinear elliptic equations with a non-standard growth condition”, Izv. Math., 68:6 (2004), 1063–1117  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    23. N. N. Shamarov, “The Maslov–Poisson measure and Feynman formulas for the solution of the Dirac equation”, J. Math. Sci., 151:1 (2008), 2767–2780  mathnet  crossref  mathscinet  zmath  elib  elib
    24. V. V. Sharko, “Numerical Invariants of Cochain Complexes and the Morse Numbers of Manifolds”, Proc. Steklov Inst. Math., 252 (2006), 248–263  mathnet  crossref  mathscinet
    25. V. M. Zakalyukin, A. O. Remizov, “Legendre Singularities in Systems of Implicit ODEs and Slow–Fast Dynamical Systems”, Proc. Steklov Inst. Math., 261 (2008), 136–148  mathnet  crossref  mathscinet  zmath  isi  elib
    26. N. V. Azbelev, V. P. Maksimov, P. M. Simonov, “Funktsionalno-differentsialnye uravneniya i ikh prilozheniya”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2009, no. 1, 3–23  mathnet  elib
    27. V. M. Babich, A. M. Budylin, L. A. Dmitrieva, A. I. Komech, S. B. Levin, M. V. Perel', E. A. Rybakina, V. V. Sukhanov, A. A. Fedotov, “On the mathematical work of Vladimir Savel'evich Buslaev”, St. Petersburg Math. J., 25:2 (2014), 151–174  mathnet  crossref  mathscinet  zmath  isi  elib
    28. A. I. Neishtadt, “Averaging, passage through resonances, and capture into resonance in two-frequency systems”, Russian Math. Surveys, 69:5 (2014), 771–843  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    29. I. V. Astashova, A. V. Borovskikh, V. V. Bykov, A. N. Vetokhin, A. Yu. Goritskii, N. A. Izobov, Yu. S. Ilyashenko, T. O. Kapustina, V. V. Kozlov, A. A. Kon'kov, I. V. Matrosov, V. V. Palin, N. Kh. Rozov, M. S. Romanov, I. N. Sergeev, E. V. Radkevich, O. S. Rozanova, I. V. Filimonova, A. V. Filinovskii, G. A. Chechkin, A. S. Shamaev, T. A. Shaposhnikova, “Scientific heritage of Vladimir Mikhailovich Millionshchikov”, J. Math. Sci. (N. Y.), 210:2 (2015), 115–134  mathnet  crossref
    30. N. P. Volkov, “Solvability of certain inverse problems for the nonstationary kinetic transport equation”, Comput. Math. Math. Phys., 56:9 (2016), 1598–1603  mathnet  crossref  crossref  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:419
    Full text:208
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018